Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi, please bear with me because I'm no medical scholar here. Well, I was thinking about using tazorac again, but something came to mind. I notice that the company that owns tazorac, says that one should not use it if they are pregnant because it can cause serious side effects or that they should not breast feed while using tazorac. This reminds me of accutane, and well does that mean that tazorac, i.e., this vitamin a derivative actually enter the blood stream of a person when he or she puts it in his/her face? Could this mean that tazorac could cause hair loss, liver problems/damage, and other accutane like side effects?

If anyone has any input, I look forward to reading!

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×